I have never been diagnosed with acne. I have, however been diagnosed with psoriasis.
I was diagnosed with psoriasis six years ago. I was prescribed triamcinolone acetonide and ultravate. They were wonderful for my psoriasis, but went several years without health insurance and I was unable to refill my prescription. Recently, I was able to get more triamcinolone.
Although I have not been diagnosed with acne, I have had trouble with breakouts of red spots and flaky, dry skin on different areas of my face for years. I was once given doxycycline for this, but it only made the dryness worse. I put the triamcinolone on my face once daily and my face completely cleared up in less than a week.
Now, after two weeks of using the triamcinolone on my face, I am getting occasional large pimples deep under the skin that never actually form a head. They just swell under the skin for a day or two and dissappear. I usually only have one at a time. I am not too concerned, I have had these in the past. I usually only get them when I am on my period, though.
Is there anything wrong with using triamcinolone on my face to keep it from breaking out? Will it eventually stop working for breakout control? Is the triamcinolone causing these large pimples? Or is it possibly a normal, hormonal thing?
I'm just happy that my skin is perfectly smooth!... except for this one large, under-the-skin pimple.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.